MathSciNet Relay Station
MathSciNet bibliographic data
MR1993485 53D45 (32Q65)
McKay, Benjamin Dual curves and pseudoholomorphic curves. Selecta Math. (N.S.) 9 (2003), no. 2, 251–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement